Subject: Levaquin...Is there any Hope to get better?
I am a new victim, and in reading the countless array of tragic posts there seems to be no hope for me. Can anyone report success getting over this?
I took 7 days of Tequin a few weeks ago. No problems. I've been on Cipro and Floxin without problems in the past as well.
Yesterday, I took one Levaquin, within an hour I became nauseous, very dizzy, and in the middle of the night woke up in cold sweats and was severely shaking.
I went to the ER, they did nothing. Said it'll wear off and to discontinue the drug.
24 hours later I am still shaking and dizzy, my doctor thinks I'm crazy, she's never heard of such a reaction. I feel like I'm having an anxiety attack, my muscles are trembling.
The only thing they suggest is taking Benedryl. I don't know whether to try that or not.
Is there any hope that I will get better. I am extremely depressed right now after reading all of these horror stories. WHAT CAN I DO TO GET BETTER!!!!!!!
Last Updated 7/15/04